The limiting common distribution of two leaf heights in a random binary tree
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications (1992)
- Volume: 26, Issue: 1, page 1-18
- ISSN: 0988-3754
Access Full Article
topHow to cite
topReferences
top- 1. W. FELLER, An Introduction to Probility Theory and Its Applications, 1971, II, Wiley. Zbl0219.60003MR270403
- 2. P. FLAJOLET and A. ODLYZKO, Exploring Binary Trees and Other Simple Trees, Proc. 21st Annual Symposion on Foundations of Computer Science, 1980, pp. 207-216.
- 3. W. GUTJAHR, On the co-structure of k paths in a random binary tree, Technical Report TR-ISI/Stamcom-71, Inst. of Statistics and Computer Science, Univ. of Vienna, 1989. Accepted for publication in J. Comb. Math. Comb. Comput. Zbl0772.05035MR1137825
- 4. W. GUTJAHR, A Combinatorial Model for Software Testing and Reliability, Technical Report TR-ISI/Stamcom-74, Inst. of Statistics and Computer Science, Univ. of Vienna, 1989.
- 5. W. GUTJAHR and G. PFLUG, The Asymptotic Distribution of Leaf Heights in Binary Trees, Technical Report TR-ISI/Stamcom-76, Inst. of Statistics and Computer Science, Univ. of Vienna, 1990. Accepted for publication in Graphs and Combinatorics. Zbl0772.05034
- 6. N. L. JOHNSON and S. KOTZ, Continuous Univariate Distributions-1, Houghton Mifflin, 1970.
- 7. R. KEMP, On the Average Oscillation of a Stack, Combinatorica, 1982, 2, (2), pp. 157-176. Zbl0506.05025MR685043
- 8. R. KEMP, Fundamentals of the Average Case Analysis of Particular Algorithms, Wiley-Teubner, 1984. Zbl0638.68026MR786659
- 9. P. KIRSCHENHOFER, On the Height of Leaves in Binary Trees, J. Combin. Inform. System Sci., 1983, 8 (1), pp. 44-60. Zbl0629.05031MR783737
- 10. D. E. KNUTH, The Art of Computer Programming, 1972, 1, Addison-Wesley. MR378456
- 11. G. V. RAMAMOORTHY and F. B. BASTANI, Software Reliability-Status and Perspectives, I.E.E.E. Trans. Software Engrg., 1982, SE-8, pp. 354-371.
- 12. F. RUSKEY, On the average shape of binary trees, S.I.A.M. J. Alg. Disc. Meth., 1980, 1 (1), pp. 43-50. Zbl0496.68044MR563013
- 13. J. W. MOON, On Level Numbers of t-ary Trees, S.I.A.M. J. Alg. Disc. Meth., 1983, 4, pp. 8-13. Zbl0513.05026MR689860